# SDR GLBA2003014

- Difficulty date: January 30, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 14,936 hours, 18,614 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13037432
- Part serial: 54729
- Condition: Failed
- Location: Cabin Pressure
- Part time: 565 hours, 600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE, R&R CABIN PRESSURE CONTROLLER OPS CHK GOOD
